# SDR DL72W950408

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163253A
- Condition: Cracked
- Location: Nr 2 Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, A NR 2 MID FLAP BN 186 WAS ROUTED TO THE SHOP FOR RESTORATION.  SHOP INSPECTION FOUND THE AFT SPAR RAIL TO BE CRACKED AT THE AFT DRIVE ROD CUT.  DAMAGE WAS REPAIRED PER MM 57-52-0 PG 807.
